REAL

Items where Author is "Andres, Jan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Andres, Jan (2021) Corrigendum to "Topological entropy for impulsive differential equations" [Electron. J. Qual. Theory Differ. Equ. 2020, No. 68, 1–15]. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (19). pp. 1-3. ISSN 1417-3875

Andres, Jan (2020) Topological entropy for impulsive differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2020 (68). pp. 1-15. ISSN 1417-3875

Andres, Jan and Pavlackova, Martina (2016) Boundary value problems on noncompact intervals for the $n$-th order vector differential inclusions. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (60). pp. 1-19. ISSN 1417-3875

This list was generated on Sat Jun 19 21:06:46 2021 CEST.